I just found out my testosterone level is too low to measure. I am a 47 year old female who went through menopause 3 yrs ago. I have been referred to my obgyn.....what caused this? Is this why I am soooo tired all the time?
Hi sandy, you could try some DHEA, but please read up about it first as it can have the odd funny side effect with the odd person, ok its a hormone but it will boost your testosterone, lift your libido and kick up your energy levels, and there is also Tribulus its a herb, and runs along the same line, tribulus takes 8 weeks to get to fulll power, and after that cut it bck to 5 days out of 7 and the same with DHEA, if you start your DHEA on 25mgs a day you can build it up to what you think is a good level, 50 or 75, but watch for any mood swings, if so just stop it.
You can get both from Puritans Pride.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.